International Journal of Approximate Reasoning

TitlePropensities and conditional probabilities
Publication TypeJournal Article
Year of Publication2011
AuthorsDrouet, I
JournalInternational Journal of Approximate Reasoning
Volume52
Number2
Pagination153–165
Abstract

The present paper deals with the objection that Paul Humphreys raised against the propensity interpretation of probability "Humphreys' paradox". An update on existing solutions is oered, and it is concluded that none of them is completely satisfactory in view of Humphreys' 2004 rejoinder. Positively, an original solution is formulated and discussed.

Citation Keydrouet2011propensities
Download PDF (Author PDF)
PDF author (public):